# SDR ANCF2015040201

- Difficulty date: April 2, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 1,499,466 hours, 14,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMPERATURE INDICATORS SHOWS 32°C & THE 3 SECTIONS OF THE ACFT & IT WAS IMPOSSIBLE TO CONTROL TEMPERATURE.  IAW AMM TASK 21-52-21-000 400-002A THE COMPRESSOR INLET GASKET OF PACK, RT & LT, WAS REPLACED & DID NOT HELP.  IAW AMM 21-51-51-000 400 001-A THE PACK 2 FLOW CONTROL VLV WAS R & R.  PN 1806B0000-02 SN OFF, S1806-05371 SN ON S1806-05779.
